Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does anyone know anything that will help,from perimenapausal,being tired all the time and no energy.my doc wants to put me on a low dose birth control pill,but that would defeat the pupose.and i want to do the compunding,but i am not working,and cant aford it.my estrogen is low,any ideas?

perimenapausal.i have been very tired,no energy,plus like no sex drive any more,luckily i am single right now,but i dont want to go out of my house barely.i dont like feeling like this.never did.i am 48 and going through perimenapausal.want to do the hormone compunding cream,insurance dont pay for it,and i havent worked in over a yr.have had 2 back surgerys.please can anyone help me.plus i am depressed about my life also.if i will ever find anyone,i dont want to be alone any more.have been almost all my adult life,except the idiots in between i meet,and had kids with.please anyone,i need help.

Answer Question
 
Bobbie1961

Asked by Bobbie1961 at 8:52 PM on Sep. 9, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • Are you sure your estrogen is low and not your progesterone? Often times we confuse menopause with low estrogen because our bodies stop producing it but in actuality progesterone is usually the culprit. Estrogen is also stored in fat cells so we usually have enough stored to maintain without problems. Progesterone, on the other hand, is only produced by the ovaries so when that depleats then estrogen dominance happens. This is where there is more estrogen in relation to progesterone and they need to be balanced. You can actually get natural progesterone cream OTC at any drug store, even Walmart and would cost you $20 for a container that should last 1 month. www.women4balance.com is a wonderful site full of information.
    cat1622

    Answer by cat1622 at 8:57 PM on Sep. 9, 2009

  • i am 31 & have had to have my tubes tied because my vaginal wall collapsed after my 2nd baby. i started feeling sick all the time, depressed, no energy, +++ anyways i went back to my dr because i stopped having periods & was in extreme pain. he said i had multiple cysts on my ovaries & my uterus had shifted sideways & i had a major hormonal inbalance so i did have to go back on the birthcontrol pill too get cycle regulated & reduce my reocurring cysts. i would talk to your dr about your hormones & depression - i'm sure they can find generic medication to help you. i know i'm younger but i have had a hard time in the past - if you need to talk you can message me - take care:)
    scooterpooter

    Answer by scooterpooter at 9:05 PM on Sep. 9, 2009

  • My mom was put on estrogen supplements - but you must ask your doctor to prescribe ESTRIOL not ESTRIDIOL.. - it helped my mom immensely...may even ask your doctor about using a USP grade progesterone creme. (not very expensive and you can get it over the counter.) I started using the PG creme and it increased my sex drive (which was severely lacking after my second child...) and I wasn't so moody anymore...most women after 30 start having less bio-available progesterone - and that can also contribute to moodiness and reduction in sex drive - maybe google progesterone creme and Estriol so you are armed with info when you see your doctor...
    Anonymous

    Answer by Anonymous at 9:05 PM on Sep. 9, 2009

  • How do you survive if you aren't working? Can you get Medicaid? Can you move to a state where you can get Medicaid? Can you get SSI? In Arizona if you make under a certain amount of money then you get Medicaid - you don't have to meet any other conditions.

    You could go to Planned Parenthood or a clinic that charges by sliding fee. Since you don't make any money you wouldn't have to pay. Drug companies give meds to people that doctors think need them that meet financial requirements. There are also mental health clinics that will help you with all this since you are depressed.

    The pill didn't help me much and I had to stop taking it when I had pulmonary emboli in both lungs (you usually die when that happens). Wellbutrin (an antidepressant) and Gabapentin (a drug that affects the brain and helps migraines, chronic pain, and hot flashes) helped me.
    Gabapentin is very expensive.

    I'm 53 and now menopausal.
    GailllAZ

    Answer by GailllAZ at 9:21 PM on Sep. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
slightly embarressing sex question

Next question overall (Just for Fun)
baby fever